Thread: Questions on a Prop cycle
06-01-2004, 02:57 PM #1
Questions on a Prop cycle
Im going to run my next cycle with Prop as the base @ 75-100mg ED. My last cycle i used Cyp as a Base @ 200mg E3D. But i did get some zits on my shoulders about 1 week after my last shot. I did not have any acne during my cycle, but it seems that when my test levels started to fall is when the acne came. So im trying to figure out if im going to be better or worse off by using a fast eseter like prop, since after my last shot ill be free of the test in a few days (not weeks with cyp) and can start PCT sooner. Any prop users want to let me know how they ended their cycle, and how were the sides...
Also, if i stack anything with this cycle it would be Fina, but im still digging for info on Fina and hair loss, and the use of finasteride with Fina.
06-01-2004, 03:13 PM #2
ya im also interested in this question.....
i heard that ED injections will reduce sides since u r keeping levels constant, but im not too sure
06-02-2004, 07:02 AM #3
06-02-2004, 07:31 AM #4
I had the same results using prop/tren /Eq/Var - ED Injects, nothing during the cycle but zits showup beginning PCT so I cranked up the tanning and thats kept it under control.
Go ahead and use the Finasteride with tren, I had no problems on Tren 125mg/ED for 20 weeks and propecia at the same time nor anyone else I know have problems with Tren/Fin.
06-02-2004, 08:51 AM #5
No matter what type of test you use when you stop the drug your hormone levels will get all out of whack and this is why you will start seeing more acne durring PCT.........
You might want to try tribulus before going into PCT this will help to raise natural test levels quicker when it time to start PCT........ also load up on the B5.... and like MachZ said tanning will help out a great deal.
06-02-2004, 09:01 AM #6Originally Posted by TheMudMan
06-02-2004, 09:17 AM #7
Tanning? Interesting, i never thought/heard of that. Seems logical though, dries the skin out to keep acne under control. I'll try that. Thanks, fella's
06-02-2004, 01:31 PM #8
what does the B5 do??
06-02-2004, 01:35 PM #9
it helps the skin in regeneration.
06-02-2004, 01:38 PM #10
I have the same exact problem right now. I don't break out while on, but as soon as I come off KABOOM acne!!!! It's been 2 1/2 months and it still hasn't gone away. I will be trying B5 and hopefully beginning my next cycle soon!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)